Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 728191.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Extending smooth cyclic group actions on the Poincaré homology sphere
Authors:Anvari, Nima
Language:English
Date of Publication (YYYY-MM-DD):2016
Title of Journal:Pacific Journal of Mathematics
Journal Abbrev.:Pacific J. Math.
Volume:282
Issue / Number:1
Start Page:1
End Page:25
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.2140/pjm.2016.282.9
URL:https://arxiv.org/abs/1401.1039
URL:http://msp.org/pjm/2016/282-1/p02.xhtml
URL:http://www.mpim-bonn.mpg.de/preblob/5491 [MPIM Preprint series 2014-3]
Full Text:
You have privileges to view the following file(s):
Anvari_Extending smooth_oa_2016.pdf  [660,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.